×

Found 935 Documents (Results 1–100)

100
MathJax

Almost \(\omega \)-categorical weakly o-minimal theories of convexity rank 1. (English. Russian original) Zbl 1477.03154

Sib. Math. J. 62, No. 1, 52-65 (2021); translation from Sib. Mat. Zh. 62, No. 1, 65-81 (2021).
MSC:  03C64 03C35
PDF BibTeX XML Cite
Full Text: DOI

Lectures on the Ax-Schanuel conjecture. (English) Zbl 1452.14007

Nicole, Marc-Hubert (ed.), Arithmetic geometry of logarithmic pairs and hyperbolicity of moduli spaces. Hyperbolicity in Montréal. Based on three workshops, Montréal, Canada, 2018–2019. Cham: Springer. CRM Short Courses, 1-68 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Vaught’s conjecture for weakly o-minimal theories of finite convexity rank. (English. Russian original) Zbl 1481.03023

Izv. Math. 84, No. 2, 324-347 (2020); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 84, No. 2, 126-151 (2020).
MSC:  03C64 03C15 03C50
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

Software